# SDR DALA2024040404093

- Difficulty date: March 31, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 92,212 hours, 39,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY RED LIGHT LENS AND WHITE LIGHT LENS DAMAGED AT MID GALLEY AND AFT GALLEY. CORRECTIVE ACTION: REPLACED SAID LENES. CHECKED NORMAL.(0271344)
